MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 15MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 15MM
Model Number 320-02-42
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this (b)(6) y/o female patient was previously revised on (b)(6) 2020 for with a loose humeral component from a suspected infection.Currently, patient's stem is loose.Removed humeral components as well as glenosphere, locking screw and compression screws.Replaced all shoulder components.The patient has a bmi of 50+.Patient was last known to be in stable condition following the event.Devices will not return due to facility policy.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 300-01-15, (b)(4) - equinoxe, humeral stem primary, press fit 15mm; 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0; 320-15-05, (b)(4) - eq rev locking screw; 320-20-00, (b)(4) - eq reverse torque defining screw kit; 320-42-10, (b)(4) - equinoxe reverse 42mm humeral const liner +0; 320-20-38, (b)(4) - eq rev compress screw lck cap kit, 4.5 x 38mm; 320-20-38, (b)(4) - eq rev compress screw lck cap kit, 4.5 x 38mm.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of both patient-related conditions and an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.However, this cannot be confirmed as the devices and x-rays were not available for evaluation.Section h11: *the following sections have corrected information: (d2b) common device name: humeral stem primary, press fit 15mm (d4) catalog number: 300-01-15, serial number: (b)(6), expiration date: 10-jan-2029, unique identifier (udi) #: (b)(4).(d11) concomitant device(s): 320-10-00, 6622588 - equinoxe reverse tray adapter plate tray +0.320-15-05, 6610420 - eq rev locking screw.320-20-00, 6624065 - eq reverse torque defining screw kit.320-42-10, 6136285 - equinoxe reverse 42mm humeral const liner +0.320-20-38, 6022248 - eq rev compress screw lck cap kit, 4.5 x 38mm.320-20-38, 6044687 - eq rev compress screw lck cap kit, 4.5 x 38mm.320-02-42, 6528863 - rs expanded glenosphere 42mm, +4mm offset.(g4) pma/510(k)number: k042021.(h4) device manufacture date: 12-jan-2019.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13003206
Report Number1038671-2021-00692
Device Sequence Number4829673
Product Code KWT
UDI-Device Identifier10885862079336
UDI-Public10885862079336
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-02-42
Device Catalogue Number300-01-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale
Patient Weight50 KG